MathSciNet Relay Station
MathSciNet bibliographic data
MR292695 (45 #1778) 05A15
Carlitz, L. Enumeration of sequences by rises and falls: a refinement of the Simon Newcomb problem. Duke Math. J. 39 (1972), 267–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement